# SDR QXEA0000940

- Difficulty date: March 26, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 2650 CASTELLATION AT STRINGER 60, UPPER SIDE, HAS CRACK AT RIVET HOLE.  REPAIRED IAW FOKKER SRM 53-02-13, FIGURE 2.
